MathSciNet Relay Station
MathSciNet bibliographic data
MR674280 31A15 (30C85)
Kaufman, Robert; Wu, Jang Mei Distortion of the boundary under conformal mapping. Michigan Math. J. 29 (1982), no. 3, 267–280.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement